# SDR CAL950342

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 7071
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 6325 - NRT - DURING FLIGHT, SMOKE WAS OBSERVED IN THE COCKPIT.  COCKPIT DOME LIGHT CIRCUIT BREAKER POPPED OUT AND THE SMOKE QUICKLY DISSIPATED.  THE DOME LIGHTS WERE DEACTIVATED AND PROBLEM TRACED TO BALLAST.  REMOVED AND REPLACED BALLAST ALL LIGHTS CHECK GOOD.  (W)
